Semiprime Lie Rings of (Anti-)Symmetric Derivations of Commutative Rings

Cheng Kai Liu, Pao Kuei Liau

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)


Let R be a 2-torsion free commutative ring with involution, and δ a nonzero derivation of R. Let S be the set of symmetric elements in R, and let K be the set of anti-symmetric elements in R. In this article, we investigate the semiprimeness of the Lie rings Sδ when δ is symmetric and Kδ when δ is anti-symmetric.

Original languageEnglish
Pages (from-to)1747-1756
Number of pages10
JournalCommunications in Algebra
Issue number4
Publication statusPublished - 2014 Jan 1

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'Semiprime Lie Rings of (Anti-)Symmetric Derivations of Commutative Rings'. Together they form a unique fingerprint.

Cite this